Pfizer

Clinically Suspected Myocarditis Temporally Related to COVID-19 Vaccination in Adolescents and Young Adults (U.S, 6 December 2021, Truong et al, Circulation)

Central Retinal Vein Occlusion Following BNT162b2 (Pfizer-BioNTech) COVID-19 Messenger RNA Vaccine (U.S, 1 December 2021, Shah et al, Retinal Cases & Brief Reports)

Coronavirus vaccine – weekly summary of Yellow Card reporting (Updated 26 November 2021)

Cerebral venous sinus thrombosis after mRNA-based COVID-19 vaccination (Japan, 16 November 2021, Yagi et al, Neurological Sciences)

Thrombocytopenia with and without Thrombosis Following COVID-19 Vaccination (Canada, 5 November 2021, Ge et al, Thrombosis)

Unusual Site of Deep Vein Thrombosis After mRNA Coronavirus Disease-2019 (COVID-19) Vaccination (Japan, Hasegawa et al, Circulation Journal)

Multisystem Inflammation and Organ Dysfunction After BNT162b2 Messenger RNA Coronavirus Disease 2019 Vaccinationmmation and Organ Dysfunction After BNT162b2 Messenger RNA Coronavirus Disease 2019 Vaccination (U.S, November 2021, Critical Care Explorations)

A case of sensory ataxic Guillain-Barré Syndrome with immunoglobulin G anti-GM1 antibodies following the first dose of mRNA COVID-19 vaccine BNT162b2 (Pfizer), (Japan, 22 November 2021, An International Journal of Medicine)

Retinal Vascular Events after mRNA and Adenoviral-Vectored COVID-19 Vaccines—A Case Series (Switzerland, 17 November 2021, Vaccines)

Cardiac magnetic resonance characteristics of acute myocarditis occurring after mRNA-based COVID-19 vaccines immunization (Poland, 15 November 2021, Cardiology Journal)

Guillain-Barré syndrome following the first dose of Pfizer-BioNTech COVID-19 vaccine: case report and review of reported cases (Tunisia,10 November 2021, Neurological Sciences)

Mrna COVID Vaccines Dramatically Increase Endothelial Inflammatory Markers and ACS Risk as Measured by the PULS Cardiac Test: a Warning (U.S, 8 November 2021, Circulation)

COVID-19 Vaccination–Associated Myocarditis in Adolescents, (5 November 2021, Pedriatrics)

Multisystem Inflammation and Organ Dysfunction After BNT162b2 Messenger RNA Coronavirus Disease 2019 Vaccination (U.S 3 November 2021, Kahn et al, Critical Care Explorations)

Case Report: Acute Fulminant Myocarditis and Cardiogenic Shock After Messenger RNA Coronavirus Disease 2019 Vaccination Requiring Extracorporeal Cardiopulmonary Resuscitation (South Korea, 29 October 2021, Frontiers in Cardiovascular Medicine)

Vaccine-Induced Thrombotic Thrombocytopenia Following Coronavirus Vaccine: A Narrative Review, (28 October 2021, Annals of Medicine and Surgery)

Myocarditis following COVID-19 vaccination: magnetic resonance imaging study (Israel, 20 October 2021, European Heart Journal – Cardiovascular Imaging)

Acute Myocarditis Following the Administration of the Second BNT162b2 COVID-19 Vaccine Dose (Saudi Arabia, Miqdad et al, 18 October 2021, Cureus)

Myocarditis-induced Sudden Death after BNT162b2 mRNA COVID-19 Vaccination in Korea: Case Report Focusing on Histopathological Findings, (18 October 2021, Journal of Korean Medical Science)

Myocarditis after BNT162b2 mRNA Vaccine against Covid-19 in Israel (Israel, 6 October 2021, Mevorach et al, New England Journal of Medicine)

Myocarditis after Covid-19 Vaccination in a Large Health Care Organization (Israel, 6 October 2021, Witberg et al., New England Journal of Medicine)

A case series of acute pericarditis following COVID-19 vaccination in the context of recent reports from Europe and the United States (Greece, 5 October 2021, Lazaros et al, Vaccine)

Severe immune thrombocytopenia after COVID-19 vaccination: Report of four cases and review of the literature , (Italy, 1 October 2021, Blood Cells, Molecules and Diseases)

Myocarditis after Covid-19 mRNA Vaccination (Pfizer & Moderna), (30 September 2021, New England Journal of Medicine)

Characteristics and Outcomes of Patients With Cerebral Venous Sinus Thrombosis in SARS-CoV-2 Vaccine–Induced Immune Thrombotic Thrombocytopenia (28 September 2021, van Kammen et al, JAMA Neurology)

Myocarditis following COVID-19 vaccination , (20 September 2021, IJC Heart & Vasculature)

Symptomatic Acute Myocarditis in 7 Adolescents After Pfizer-BioNTech COVID-19 Vaccination (September 2021, Pedriatrics)

Possible Association Between COVID-19 Vaccine and Myocarditis: Clinical and CMR Findings (U.S, September 2021, Shaw et al, JACC: Cardiovascular Imaging)

A Series of Patients With Myocarditis Following SARS-CoV-2 Vaccination With mRNA-1279 and BNT162b2 (U.S, September 2021, Dickey et al, JACC: Cardiovascular Imaging)

Fulminant myocarditis and systemic hyperinflammation temporally associated with BNT162b2 mRNA COVID-19 vaccination in two patients , (U.S 12 August 2021, International Journal of Cardiology)

Myocarditis Temporally Associated With COVID-19 Vaccination (Pfizer, Johnson & Johnson), (10 August 2021, Circulation)

Myocarditis After BNT162b2 and mRNA-1273 Vaccination, (10 August 2021, Circulation)

Association of Myocarditis With BNT162b2 Messenger RNA COVID-19 Vaccine in a Case Series of Children (U.S, 10 August 2021, Dionne et al, JAMA Cardiology)

Temporal association between the COVID-19 Ad26.COV2.S vaccine and acutemyocarditis: A case report and literature review (U.S 9 August 2021, Sulemankhil et al, Cardiovascular Revascularization Medicine)

Toxic Epidermal Necrolysis Post COVID-19 Vaccination – First Reported Case (Saudi Arabia, 5 August 2021, Bakir et al, Cureus)

Myocarditis and Pericarditis After Vaccination for COVID-19 , (U.S, 4 August 2021, JAMA)

Occurrence of acute infarct-like myocarditis following COVID-19 vaccination: just an accidental co-incidence or rather vaccination-associated autoimmune myocarditis? (Germany, 31 July 2021, Chamling et al, Clinical Research in Cardiology)

Perimyocarditis in Adolescents After Pfizer BioNTech COVID-19 Vaccine (U.S, 28 July 2021, Tano et al, Journal of the Pediatric Infectious Diseases Society)

Guillain‑Barré syndrome following BNT162b2 COVID‑19 vaccine (Italy, 25 July 2021, Neurological Sciences)

Myocarditis and Pericarditis Following mRNA COVID-19 Vaccination: What Do We Know So Far? (U.S, 18 July 2021, Das et al, Children)

Myopericarditis after messenger RNA Coronavirus Disease 2019 Vaccination in Adolescents 12 to 18 Years of Age (U.S, 14 July 2021, Das et al, The Journal of Pedriatrics)

Cerebral Venous Sinus Thrombosis After Pfizer-BioNTech COVID-19 (BNT162b2) Vaccination (Singapore, 8 July 2021, Cheng et al, Journal of Clinical Neurology)

Biopsy‑proven lymphocytic myocarditis following first mRNA COVID‑19 vaccination in a 40‑year‑old male: case report, (8 July 2021, Clinical Research in Cardiology)

Myopericarditis After the Pfizer Messenger Ribonucleic Acid Coronavirus Disease Vaccine in Adolescents (U.S, 3 July 2021, Schauer et al, The Journal of Pedriatrics)

Patients With Acute Myocarditis Following mRNA COVID-19 Vaccination , (29 June 2021, JAMA Cardiology)

Myocarditis Following Immunization With mRNA COVID-19 Vaccines in Members of the US Military , (29 June 2021, JAMA Cardiology)

Acute myocarditis associated with anti-COVID-19 vaccination (Israel, 28 June 2021, Nevet et al, Clinical and Experimental Vaccine Research)

Cerebral venous thrombosis post BNT162b2 mRNA SARS‐CoV‐2 vaccination: A black swan event (Singapore, 26 June 2021, Fan et al, American Journal of Haematology)

Acute myocarditis following administration of BNT162b2 vaccine (Qatar, 14 June 2021, Habib et al, ID Cases)

Myopericarditis in a previously healthy adolescent male following COVID-19 vaccination: A case report , (11 June 2021, Academic Emergency Medicine)

Myocarditis After SARS-CoV-2 Vaccination: A Vaccine-Induced Reaction? (Canada, 8 June 2021, D’Angelo et al, Canadian Journal of Cardiology)

Acute myocarditis associated with anti-COVID-19 vaccination (Israel, 31 May 2021, Nevel et al, Clinical and Experimental Vaccine Research)

Myocarditis following COVID-19 mRNA vaccination, (28 May 2021, Vaccine)

COVID-19 vaccine-associated cerebral venous thrombosis in Germany: a descriptive study (Germany, 4 May 2021, Schultz et al)

Neurological Complications of COVID-19: Guillain-Barre Syndrome Following Pfizer COVID-19 Vaccine (U.S, February 2021, Cureus)

Immune thrombocytopenia in a 22-year-old post Covid-19 vaccine (U.S, 19 January 2021, American Journal of Haematology)